Bulletin of the American Mathematical Society

Review: John Lamperti, Stochastic processes

Frank B. Knight

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 84, Number 4 (1978), 677-681.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183540940

Citation

Knight, Frank B. Review: John Lamperti, Stochastic processes. Bull. Amer. Math. Soc. 84 (1978), no. 4, 677--681. https://projecteuclid.org/euclid.bams/1183540940


Export citation